American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A64) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 77 found      Go to page: 1 2 3

[1] Gene Abrams and Jeremy Haefner. Picard groups and infinite matrix rings. Trans. Amer. Math. Soc. 350 (1998) 2737-2752. MR 1422591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Birge Zimmermann-Huisgen. Strong preinjective partitions and representation type of Artinian rings . Proc. Amer. Math. Soc. 109 (1990) 309-322. MR 1007520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert M. Guralnick, Lawrence S. Levy and Robert B. Warfield. Cancellation counterexamples in Krull dimension $1$ . Proc. Amer. Math. Soc. 109 (1990) 323-326. MR 1009990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ellen Kirkman and James Kuzmanovich. Algebras with large homological dimensions . Proc. Amer. Math. Soc. 109 (1990) 903-906. MR 1027096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gilbert Baumslag and Peter B. Shalen. A remark on finitely presented infinite-dimensional algebras . Proc. Amer. Math. Soc. 108 (1990) 633-635. MR 991690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Lusztig. Canonical bases arising from quantized enveloping algebras . J. Amer. Math. Soc. 3 (1990) 447-498. MR 1035415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Birge Zimmermann-Huisgen and Wolfgang Zimmermann. On the sparsity of representations of rings of pure global dimension zero . Trans. Amer. Math. Soc. 320 (1990) 695-711. MR 965304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lieven Le Bruyn and Claudio Procesi. Semisimple representations of quivers . Trans. Amer. Math. Soc. 317 (1990) 585-598. MR 958897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Idun Reiten and Michel Van den Bergh. Two-dimensional tame and maximal orders of finite representation type. Memoirs of the AMS 80 (1989) MR 978602.
Book volume table of contents

[10] Stephen P. Corwin. The number of indecomposable sequences over an Artin algebra of finite type . Proc. Amer. Math. Soc. 105 (1989) 301-304. MR 948148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George Lusztig. Affine Hecke algebras and their graded version . J. Amer. Math. Soc. 2 (1989) 599-635. MR 991016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lieven Le Bruyn. Quiver concomitants are often reflexive Azumaya . Proc. Amer. Math. Soc. 105 (1989) 10-16. MR 931734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Louis H. Rowen. Finitely presented modules over semiperfect rings . Proc. Amer. Math. Soc. 97 (1986) 1-7. MR 831374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. Bongartz and S. O. Smalø. Modules determined by their tops and socles . Proc. Amer. Math. Soc. 96 (1986) 34-38. MR 813804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ernst Dieterich and Alfred Wiedemann. The Auslander-Reiten quiver of a simple curve singularity . Trans. Amer. Math. Soc. 294 (1986) 455-475. MR 825715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. R. Fuller and B. Zimmermann-Huisgen. On the generalized Nakayama conjecture and the Cartan determinant problem . Trans. Amer. Math. Soc. 294 (1986) 679-691. MR 825739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Maurice Auslander and Idun Reiten. McKay quivers and extended Dynkin diagrams . Trans. Amer. Math. Soc. 293 (1986) 293-301. MR 814923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Maurice Auslander. Rational singularities and almost split sequences . Trans. Amer. Math. Soc. 293 (1986) 511-531. MR 816307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lee Klingler. Modules over the integral group ring of a nonabelian group of order $pq$. Memoirs of the AMS 59 (1986) MR 823445.
Book volume table of contents

[20] K. Igusa and G. Todorov. Preprojective partitions and the determinant of the Hom matrix . Proc. Amer. Math. Soc. 94 (1985) 189-197. MR 784160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Victor Camillo. On Zimmermann-Huisgen's splitting theorem . Proc. Amer. Math. Soc. 94 (1985) 206-208. MR 784163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] George Lusztig. Equivariant $K$-theory and representations of Hecke algebras . Proc. Amer. Math. Soc. 94 (1985) 337-342. MR 784189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ryohei Makino. A characterization of algebras of invariant-coinvariant module type . Proc. Amer. Math. Soc. 92 (1984) 10-12. MR 749880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. Abeasis. Codimension $1$ orbits and semi-invariants for the representations of an equioriented graph of type $D\sb{n}$ . Trans. Amer. Math. Soc. 286 (1984) 91-123. MR 756033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Christine Riedtmann. On stable blocks of Auslander-algebras . Trans. Amer. Math. Soc. 283 (1984) 485-505. MR 737881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Abeasis. Codimension $1$ orbits and semi-invariants for the representations of an oriented graph of type $\mathcal{A}_n$ . Trans. Amer. Math. Soc. 282 (1984) 463-485. MR 732101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Maurice Auslander. Relations for Grothendieck groups of Artin algebras . Proc. Amer. Math. Soc. 91 (1984) 336-340. MR 744624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. B. Howlett and G. I. Lehrer. Representations of generic algebras and finite groups of Lie type . Trans. Amer. Math. Soc. 280 (1983) 753-779. MR 716849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] B. Rohnes and S. O. Smalø. Nakayama algebras and graded trees . Trans. Amer. Math. Soc. 279 (1983) 249-256. MR 704614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ibrahim Assem and Oscar Roldán. Gradings of ${\bf B}\sb{n}$ and ${\bf C}\sb{n}$ of finite representation type . Trans. Amer. Math. Soc. 279 (1983) 589-609. MR 709570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 77 found      Go to page: 1 2 3